| Catalog Number |
PIG1260T |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that the defective suction tube leaks air.Verbatim: rcc received a complaint via email.Initially when i emailed xxx, i had received two complaints regarding item # pig1260t, both were leaking issues ("defective suction tube leaks air" and "defective tray diaphragm on catheter leaking").The lot # for the one package i have is 0001574753, this week i received notice that there have been potentially 7 more quality issues with the same product, not sure of the lot # because i don't have those packages yet.As far as i know, they did not keep the product itself; i have since instructed them to do their best to keep the product.I wasn't sure of the next steps with this concern.Customer response on november 04, 2024.1.Can you please provide an exact date of event in format (mm-dd-yyyy) for both issues "defective suction tube leaks air" and "defective tray diaphragm on catheter leaking"? both issues occurred on 10/15/2024.2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No patient harm resulted from faulty catheter.The problem is attached to the catheter itself where the tubing attaches to the catheter for drainage.The np has to put his thumb or clog the cap with gel in order to stop the air leak from the diaphragm on the catheter.3.Could you please confirm which reported issue is associated with lot # 0001574753? ("defective suction tube leaks air" and "defective tray diaphragm on catheter leaking") i received two product packages for the incidents that occured on 10/15/2024; both are the same lot #.One package said "hissing/defective" the other package said defective suction/tube leads air.For "defective suction tube leaks air": was there any damage or visible defect with the bottle? no where are the bottles stored until use? unknown.Was the clamp properly closed until after activating the suction? yes.Were they able to use another bottle successfully? unknown.What was the impact to the patient? no impact.Did the issue happen during patient use? if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? see # 2 above.In addition to that: could you please provide the issue description and patient impact for 7 more quality issues "this week i received notice that there have been potentially 7 more quality issues with the same product, not sure of the lot # because i don't have those packages yet." mfr # pig1260t, lot # 0001576845, defective/hissing; mfr # pig1260t, lot # 0001574753, defective/hissing; mfr # pig1260t, lot # 0001578957, defective/hissing; mfr # pig1260t, lot # 0001578957, defective/hissing.Specific dates of each unknown other than they occurred on 10/18/2024 and 10/20/2024.
Additional Manufacturer Narrative
H10: the lot number for the device was provided.The device history records are currently under review.The device is pending return.The investigation is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: the lot number for the device was provided, and a device history record was performed.A review of the internal manufacturing device records and raw material history files for the reported lot number: 0001574753 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.H10: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.Based on the available information we are not able to identify a root cause at this time.H10: h2 (correction and additional information), h6 (annex g).H11: h6 (type of investigation, investigation results, and investigation conclusions).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Material#: pig1260t, batch#: 0001574753.It was reported by customer that the defective suction tube leaks air from the diaphragm on the catheter.There was no patient harm due to the faulty catheter.Rcc received a complaint via email.Initially when i emailed, i had received two complaints regarding item#: pig1260t, both were leaking issues ("defective suction tube leaks air" and "defective tray diaphragm on catheter leaking").The lot# for the one package i have is 0001574753, this week i received notice that there have been potentially 7 more quality issues with the same product, not sure of the lot# because i don't have those packages yet.As far as i know, they did not keep the product itself; i have since instructed them to do their best to keep the product.I wasn't sure of the next steps with this concern.Customer response on november 15, 2024.1.Can you please provide an exact date of event in format (mm-dd-yyyy) for both issues "defective suction tube leaks air" and "defective tray diaphragm on catheter leaking"? both issues occurred on 10/15/2024.2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No patient harm resulted from faulty catheter.The problem is attached to the catheter itself where the tubing attaches to the catheter for drainage.The np has to put his thumb or clog the cap with gel in order to stop the air leak from the diaphragm on the catheter.3.Could you please confirm which reported issue is associated with lot#: 0001574753? ("defective suction tube leaks air" and "defective tray diaphragm on catheter leaking") i received two product packages for the incidents that occured on 10/15/2024; both are the same lot#.One package said "hissing/defective" the other package said defective suction/tube leads air.For "defective suction tube leaks air": was there any damage or visible defect with the bottle? no.Where are the bottles stored until use? unknown.Was the clamp properly closed until after activating the suction? yes.Were they able to use another bottle successfully? unknown.What was the impact to the patient? no impact.Did the issue happen during patient use? if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? see# 2 above.In addition to that: could you please provide the issue description and patient impact for 7 more quality issues "this week i received notice that there have been potentially 7 more quality issues with the same product, not sure of the lot# because i don't have those packages yet." mfr#: pig1260t, lot#: 0001576845, defective/hissing , mfr#: pig1260t, lot#: 0001574753, defective/hissing, mfr#: pig1260t, lot#: 0001578957, defective/hissing, mfr#: pig1260t, lot#: 0001578957, defective/hissing.Specific dates of each unknown other than they occurred on 10/18/2024 and 10/20/2024.Customer response on november 15, 2024.I sent the questions to the manager earlier this week and have not received a response yet.I will send them as soon as i get them.